Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 125, Number 11

All articles in this issue are freely accessible.

A remark on the liftable derivation of moduli algebras of isolated hypersurface singularities
Hao Chen.
Proc. Amer. Math. Soc. 125 (1997), 3133-3135
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1443376
Affine semigroup rings that are complete intersections
Klaus G. Fischer, Walter Morris and Jay Shapiro.
Proc. Amer. Math. Soc. 125 (1997), 3137-3145
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1401741
A weak version of Rolle’s theorem
Thomas C. Craven.
Proc. Amer. Math. Soc. 125 (1997), 3147-3153
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1401731
The $Q$-spectrum and spanning trees of tensor products of bipartite graphs
Timothy Y. Chow.
Proc. Amer. Math. Soc. 125 (1997), 3155-3161
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1415578
The parity of the class number of the cyclotomic fields of prime conductor
Pietro Cornacchia.
Proc. Amer. Math. Soc. 125 (1997), 3163-3168
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1401730
Eta-quotients and elliptic curves
Yves Martin and Ken Ono.
Proc. Amer. Math. Soc. 125 (1997), 3169-3176
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1401749
Exponentiation in power series fields
Franz-Viktor Kuhlmann, Salma Kuhlmann and Saharon Shelah.
Proc. Amer. Math. Soc. 125 (1997), 3177-3183
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1402868
A note on Hensel’s lemma in several variables
Benji Fisher.
Proc. Amer. Math. Soc. 125 (1997), 3185-3189
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1422869
Hopf subalgebras of pointed Hopf algebras and applications
D. Stefan.
Proc. Amer. Math. Soc. 125 (1997), 3191-3193
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1423335
On Humbert-Minkowski’s constant for a number field
R. Baeza and M. I. Icaza.
Proc. Amer. Math. Soc. 125 (1997), 3195-3202
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1403112
On the diophantine equation $x^{2}-2^{m}=±y^{n}$
Yann Bugeaud.
Proc. Amer. Math. Soc. 125 (1997), 3203-3208
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1422850
Galois representations and Hecke operators associated with the mod $p$ cohomology of $GL(1,\mathbb{Z})$ and $GL(2,\mathbb{Z})$
Avner Ash.
Proc. Amer. Math. Soc. 125 (1997), 3209-3212
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1422842
Necessary and sufficient conditions for the solvability of a problem of Hartman and Wintner
N. Chernyavskaya and L. Shuster.
Proc. Amer. Math. Soc. 125 (1997), 3213-3228
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1443146
Characterization for Beurling-Björck space and Schwartz space
Soon-Yeong Chung, Dohan Kim and Sungjin Lee.
Proc. Amer. Math. Soc. 125 (1997), 3229-3234
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1443817
Exact multiplicity for some nonlinear elliptic equations in balls
Juncheng Wei.
Proc. Amer. Math. Soc. 125 (1997), 3235-3242
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1443172
Mehler-Fock transforms of generalized functions via the method of adjoints
Benito J. González and Emilio R. Negrin.
Proc. Amer. Math. Soc. 125 (1997), 3243-3253
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1403129
The Schwarz-Pick Lemma for derivatives
A. F. Beardon.
Proc. Amer. Math. Soc. 125 (1997), 3255-3256
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1401727
Harmonic polynomials and the divisibility problem
V. V. Karachik.
Proc. Amer. Math. Soc. 125 (1997), 3257-3258
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1403135
Approximation of singularity sets with analytic graphs over the ball in $\mathbf{C}^{2}$
Marshall A. Whittlesey.
Proc. Amer. Math. Soc. 125 (1997), 3259-3265
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1415342
Hausdorff measures and dimension on $\mathbb{R}^{∞}$
Nieves Castro and Miguel Reyes.
Proc. Amer. Math. Soc. 125 (1997), 3267-3273
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1403116
Invariant subspaces of the maximal domain of the Fourier transform
Gilbert Muraz and Pawel Szeptycki.
Proc. Amer. Math. Soc. 125 (1997), 3275-3278
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1402877
$H^{1}$ boundedness of determinants of vector fields
Loukas Grafakos.
Proc. Amer. Math. Soc. 125 (1997), 3279-3288
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1403130
Lempert mappings and symplectic forms
Zoltan Balogh and Christoph Leuenberger.
Proc. Amer. Math. Soc. 125 (1997), 3289-3292
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1416075
A symmetry problem from probability
Stephen J. Fromm and Patrick McDonald.
Proc. Amer. Math. Soc. 125 (1997), 3293-3297
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1425121
A joint spectral characterization of primeness for C$^{*}$-algebras
Raúl E. Curto and Carlos Hernández G..
Proc. Amer. Math. Soc. 125 (1997), 3299-3301
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1403120
Standard systems for semifinite O$^{*}$-algebras
Atsushi Inoue.
Proc. Amer. Math. Soc. 125 (1997), 3303-3312
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1403134
Commutator ideals and semicommutator ideals of Toeplitz operators associated with flows II
Paul S. Muhly and Jingbo Xia.
Proc. Amer. Math. Soc. 125 (1997), 3313-3319
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1402876
Chebyshev measures
Raphaël Cerf and Carlo Mariconda.
Proc. Amer. Math. Soc. 125 (1997), 3321-3329
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1422852
Infinite Taylor interpolation
Leonhard Frerick and Jürgen Müller.
Proc. Amer. Math. Soc. 125 (1997), 3331-3337
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1403126
A logarithmic Sobolev inequality on the real line
J. Michael Pearson.
Proc. Amer. Math. Soc. 125 (1997), 3339-3345
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1402883
On the eigenvalues of the $p$-Laplacian with varying $p$
Yin Xi Huang.
Proc. Amer. Math. Soc. 125 (1997), 3347-3354
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1403133
A monotoneity property of the gamma function
G. D. Anderson and S.-L. Qiu.
Proc. Amer. Math. Soc. 125 (1997), 3355-3362
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1425110
Perturbations of the Haar wavelet
N. K. Govil and R. A. Zalik.
Proc. Amer. Math. Soc. 125 (1997), 3363-3370
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1416087
On the class of norm limits of nilpotents
Vasile Lauric.
Proc. Amer. Math. Soc. 125 (1997), 3371-3379
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1415349
Incompleteness of the linear span of the positive compact operators
Z. L. Chen and A. W. Wickstead.
Proc. Amer. Math. Soc. 125 (1997), 3381-3389
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1443816
The geodesic flow generates a fast dynamo: an elementary proof
C. Chicone and Y. Latushkin.
Proc. Amer. Math. Soc. 125 (1997), 3391-3396
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1443147
On convex class of pairs of convex bodies
Jerzy Grzybowski and Ryszard Urbanski.
Proc. Amer. Math. Soc. 125 (1997), 3397-3401
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1403131
A characterization of Riemannian flows
Philippe Tondeur.
Proc. Amer. Math. Soc. 125 (1997), 3403-3405
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1415373
A renewal theorem in the finite-mean case
J. L. Geluk.
Proc. Amer. Math. Soc. 125 (1997), 3407-3413
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1403127
$S^{2}$-bundles over aspherical surfaces and 4-dimensional geometries
Robin J. Cobb and Jonathan A. Hillman.
Proc. Amer. Math. Soc. 125 (1997), 3415-3422
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1422856
A characterization of the Leinert property
Franz Lehner.
Proc. Amer. Math. Soc. 125 (1997), 3423-3431
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1402870
Superrigid subgroups of solvable Lie groups
Dave Witte.
Proc. Amer. Math. Soc. 125 (1997), 3433-3438
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1423339
Non-separable surfaces in cubed manifolds
Saburo Matsumoto.
Proc. Amer. Math. Soc. 125 (1997), 3439-3446
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1415352